I had unprotected sex in the early hours of the morning. I did during the next day take a morning after pill and I have been on the injectable birth control for about a month prior to the sex. It is suppose to last for 3 months. It's been 9 days of irregular periods now, where I started with light spotting on the day after taking the Plan B. Then some heavy flow for two days and then back to light spotting. Could this be due to the birth control and the Plan B?
You were being extra diligent about preventing pregnancy, but, you did not need to take Plan B when you are using injectable birth control (Depo Provera). You had been on Depo Provera for a month and did not need to take Plan B. Depo Provera can initially cause irregular menses, for up to 6 to 9 months. Also, Plan B can cause spotting, early periods and late periods. If you are continuing to have spotting or any other concerns, please see and health care provider. Remember to schedule your next Depo Provera injection. You may also want to be screened for STIs (sexually transmitted infections), with the unprotected intercourse.
On injectable birth control plus took Plan B and now with irregular bleeding?